MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PRIMARY RESECTIONS; ATTUNE INSTRUMENTS : INSTRUMENT CASES

DEPUY IRELAND - 9616671 ATTUNE PRIMARY RESECTIONS; ATTUNE INSTRUMENTS : INSTRUMENT CASES
Model Number 2545-01-701
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that there was no harm or delay.Attune total knee instrument trays were beginning to delaminate on the inside.The black pieces that hold instruments in place were starting to peel back.The hospital was concerned that this could create a possibility for harboring bacteria.So they requested that we replace the trays.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : examination of the returned device confirmed the reported event.Depuy-synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.

Brand Name
ATTUNE PRIMARY RESECTIONS
Common Device Name
ATTUNE INSTRUMENTS : INSTRUMENT CASES
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10285654
Report Number1818910-2020-16102
Device Sequence Number689336
Product Code FSM
UDI-Device Identifier10603295423515
UDI-Public10603295423515
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2545-01-701
Device Catalogue Number254501701
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/14/2020
Initial Date Received by Manufacturer 07/08/2020
Supplement Date Received by Manufacturer08/14/2020
08/31/2020
Initial Report FDA Received Date07/16/2020
Supplement Report FDA Received Date08/20/2020
08/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1